# SDR CA080408004

- Difficulty date: March 30, 2008
- Submitted: May 2, 2008
- Operation: General aviation
- Make and model: Dhav DHC8311
- Aircraft time: 36,688 hours
- Engine: Pwa PW123
- Propeller: Hamstd 14SF*
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock Roller
- Part number: 101655
- Condition: Seized
- Location: Rh Mlg
- Part time: 35,895 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RT MLG FAILED TO EXTEND ON LANDING GEAR SELECTION, CREW PERFORMED GO-AROUND AND USED ALTERNATE GEAR EXTENSION.  ALL LANDING GEAR EXTENDED AND NORMAL LANDING CARRIED OUT.  MAINTENANCE INSPECTION FOUND RT MLG UPLOCK ROLLER SEIZED, ROLLER REPLACED, GEAR SWINGS COMPLETED AND AIRCRAFT RETURNED TO SERVICE.  TIMES PROVIDED ARE SHOCK STRUT TIMES, ROLLER IS NOT SERIALIZED AND NOT TRACKED FOR ACTUAL TIMES.
